# SDR UIEA2021040800861

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,800 hours
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng A/ Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: L ENG TAI VALVE( R/R ENG INLET TAI VALVE LH IAW AMM 30-21-03. PERFORMED OPS CHECK, OPS CHECK GOOD. )
